# SDR SWAA2022092716628

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737
- Aircraft serial: 27885
- Aircraft time: 71,329 hours, 42,373 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: Missing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15DEF LIGHT COVER DISPLACED / [01] REINSTALLED THE ROW 15 D; E; F WINDOW LIGHT COVER PER AMM TASK 33-21-00-960-801.
